# SDR SWIA2021070159199

- Difficulty date: March 21, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Bs 319- S17-20l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR AT FS319 FROM STRINGER 17L - 20L IS CORRODED.     (C-CHECK RO 6/29/2021)    REMOVED AND REPLACED DAMAGED FRAME SECTION IAW CRJ 700 SRM 51-42-06-001-001-A01 REVISION 38B - 14 DEC 2020.  M-337 AND TASK CARD 57-900-1002-SK ATTACHED, NO CHANGE TO WEIGHT AND BALANCE. REF ATTACHED DRAWING SH670-31810 FOR FASTENER CALL OUT.
